MathSciNet Relay Station
MathSciNet bibliographic data
MR1620682 (2000c:11107) 11G50 (11G35 14G05 14G40 14M25)
Batyrev, Victor V.; Tschinkel, Yuri Manin's conjecture for toric varieties. J. Algebraic Geom. 7 (1998), no. 1, 15–53.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement